# SDR SWIA200413942

- Difficulty date: October 13, 2004
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 3,195 hours, 2,922 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Part serial: 1077
- Condition: Malfunctioned
- Location: Stab Motor
- Part time: 2,186 hours, 1,876 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FFOD STAB CH 2 WILL NOT ENGAGE.  REPLACED MOTOR CONTROL UNIT PER AMM 27-42-05.  OPERATIONAL CHECK PER AMM 27-40-00 AND 27-41-00 GOOD.
